# SDR DALA2023011300285

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 68,451 hours, 26,919 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 727e-727h
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CCK AT MEX, WHILE PERFORMING IDTV ANTENNA DEMOD PER WORK CARD 2330-01337-1001, 41 DISCREPANT HOLES WERE FOUND BEYOND THE ALLOWABLE LIMITS, COMMON TO FUSELAGE SKIN, BETWEEN STRINGER S-3L & STRINGER S-3R AT STA 727E TO STA 727H. ALL 41 HOLES HAVE ELONGATION DAMAGE. MAINTNENANCE REPAIRED DAMAGE PER ERA 596818-14AD.
